전체상품목록 바로가기

본문 바로가기


현재 위치
  1. 세일상품
품절

렘쉽 맥스 콜드 & 플루 핫 드링크 레몬맛 10팩 깜짝세일 (유통기한 22년 1월 31일까지) Lemsip Max Cold & Flu Hot Drink with Decongestant Lemon flavour 10 Sachet (Exp 31/01/22)

(해외배송 가능상품)
기본 정보
상품명 렘쉽 맥스 콜드 & 플루 핫 드링크 레몬맛 10팩 깜짝세일 (유통기한 22년 1월 31일까지) Lemsip Max Cold & Flu Hot Drink with Decongestant Lemon flavour 10 Sachet (Exp 31/01/22)
판매가 3,900원 재입고 알림 SMS
소비자가 10,590원
공급사 호주이베이
브랜드 Lemsip
원산지 호주
적립금 40원 (1%)
배송비 8,900원 ~ 9,900원
도움말

구매조건에 따라 배송비 차등부과

  • 0원 이상 ~ 150,000원 미만9,900원
  • 150,000원 이상 ~ 1,000,000원 미만8,900원
닫기
사용후기 0
상품문의 0
관련상품수 0
수량 수량증가수량감소
옵션바로선택

개인결제창을 통한 결제 시 네이버 마일리지 적립 및 사용이 가능합니다.

상품 옵션

상품 옵션
옵션선택

(최소주문수량 1개 이상 / 최대주문수량 6개 이하)

사이즈 가이드

상품 목록

구매하기

상품 목록
상품명 상품수 가격
렘쉽 맥스 콜드 & 플루 핫 드링크 레몬맛 10팩 깜짝세일 (유통기한 22년 1월 31일까지) Lemsip Max Cold & Flu Hot Drink with Decongestant Lemon flavour 10 Sachet (Exp 31/01/22) 수량증가 수량감소 3900 (  40)
총 상품금액(수량) : 0 (0개)

할인가가 적용된 최종 결제예정금액은 주문 시 확인할 수 있습니다.

최근 본 상품

최근본 상품 내역이 없습니다.

  • 이전
  • 다음

이벤트




Lemsip Max Cold and Flu Multi Lemon 10pk Relief Hot Drink


General Information

Lemsip Max Cold and Flu Hot Drink Lemon for headache, fever, body aches and pains and sore throat.

Lemsip Max Cold and Flu Hot Drink Lemon for the temporary relief of cold and flu, including headache, sore throat, fever, body aches and pains.

Size: 10 Pack

Warnings

Keep out of reach of children. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Phenylketonurics are warned that this product contains aspartame. Sachet is safety sealed - do not use if torn or damaged.

IMPORTANT INFORMATION

Does not contain gluten.

Ingredients

Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Contains: Each sachet of powder contains Paracetamol 1000mg.

Directions

How to take:
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take:
Adults and children over 12 years: 1 sachet. Do not use more than 1 sachet. Do not use more than 1 sachet per dose.
Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

SAFETY DIRECTIONS

Keep to the recommended dose:
Adults: Do not use for more than a few days, unless advised by a doctor.
Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor. Suitable for use whilst pregnant or breastfeeding.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.

 
  • 익스프레스 배송
  • 드라이하우스 배송
  • 파손/변질/분실 보험
  • 단열재 포장
 

상품결제정보

무통장 입금시, 입금자명과 실임금자명은

반드시 일치 하셔야만 자동입금 처리가 됩니다.

배송정보

배송 방법 : 택배
배송 지역 : 전국지역
배송 비용 : 8,900원 ~ 9,900원
배송 기간 : 5일 ~ 12일
배송 안내 :

롯데택배를 통해 국내통관 후, 우체국 등기로 발송

교환 및 반품정보


교환 및 반품이 가능한 경우

하자있는 상품을 받으신 경우(수령 후 7일 이내 접수된 상품에 한함)

상품이 광고와 다를 경우(수령 후 30일 이내 접수된 상품에 한함)

 

교환 및 반품이 불가능한 경우

고객님의 책임 있는 사유로 상품등이 멸실 또는 훼손된 경우

포장을 개봉하였거나 포장이 훼손되어 상품 가치가 상실된 경우

사용에 의하여 상품의 가치가 현저히 감소한 경우

상품을 받으신 날로부터 7일이 지나신 경우


교환 및 반품비용

단순변심에 의한 교환/반품비용은 다음과 같습니다.

상품이 배대지로 이동된 경우: 1만원

상품이 공항으로 이동된 경우: 해외 왕복 배송료  

 

서비스문의

고객센터로 문의 주세요.



INSTAGRAM

@ HNBAUSRALIA

WORLD SHIPPING

PLEASE SELECT THE DESTINATION COUNTRY AND LANGUAGE :

GO
close
     

    고객만족센터

    은행계좌안내

    • 예금주


    앗! 화면폭이 너무 좁아요.
    브라우져의 사이즈를 더 늘여주세요~

    좁은 화면으로 보실 때는 모바일 기기에서
    최적화된 화면으로 쇼핑을 즐기실 수 있어요~